MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-SPR-B0, FR8A-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Infection (4544); Skin Inflammation/ Irritation (4545)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical questionnaire was completed by quality with limited information.Potential causes of infection are patient non-compliance (touching or picking the wound), implanting a non-sterile device, surgical (not irrigating the site with antibiotic solution before closure, not using antibiotics pre-operatively, not implanting in sterile field, not prepping the skin with antiseptic solution, using inappropriate tools, multiple tunneling attempts), and patient contraindicating conditions.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the reported issue is unknown.Therefore, conclusion has been selected as no problem/fault found.Capa-2023-0001 was initiated to investigate and remediate the noncompliance to company reporting procedures.
 
Event or Problem Description
The patient reported an infection, swelling, fevers and inflammation.The patient was prescribed antibiotics.No additional information provided.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key17302988
Report Number3010676138-2023-00103
Device Sequence Number6506545
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public(01)00818225020648(17)240101(01)00818225020693)17)230801(21)2B13203-45
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2024
Device Model NumberFR8A-SPR-B0, FR8A-RCV-A0
Device Lot NumberSWO220118, SWO210811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale